# SDR EIAA970076

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Link
- Part number: 5958412503
- Condition: Lack Of Lube
- Location: Nlg
- Part time: 45,750 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - ON DEPARTURE FROM KPDX, UNABLE TO RAISE LANDING GEAR.  NOSE WHEEL WAS STEERABLE AND STILL IN GROUND MODE GCR.  FOUND NOSE GEAR TORQUE LINKS VERY STIFF AND DRY, CAUSING BINDING WHEN THE STRUT EXTENTION WAS VARIED WITH NITROGEN.  LUBED TORQUE LINKS PER MM.  LINKS MOVED FREELY.  STRUT SERVICING CHECKED GOOD.  (M)
